Donate Now
  New Poll  
my profile | directory login | search | faq | forum home

  next oldest topic   next newest topic
» Scarleteen Boards: 2000 - 2014 (Archive) » SCARLETEEN CENTRAL » Sex Basics and Sexual Health » Some issues

 - UBBFriend: Email this page to someone!    
Author Topic: Some issues
whathappensinspain
Neophyte
Member # 95344

Icon 5 posted      Profile for whathappensinspain     Send New Private Message       Edit/Delete Post 
Hi there, first of all I really want to thank all of the help you've given me so far.

So anyway on with my new issue, me and my boyfriend have been having intercourse for about a week now, it took us sometime to get there and sometimes it still hurts a little at the beginning of penetration. Anyway I'm really enjoying it and we've been using condom everytime. However we have talked about using other methods, (never without a condom) like the pill to prevent pregnancy as much as we can. I was wondering if it has any side effects and if it's really worth it if I only have one month left here.

Also, I'm ovulating right now, can I count that as a sign that I'm not pregnant? I'm pretty sure that I am not but still I like when I can totally assure it.

Another thing, I was reading your article about Vaginal Discharges and you talk about "douching" can you please explain the meaning of that word? We have also been taking showers together and he tends to clean inside of me with a vanilla scented soap, I now read that it's not good at all so I'm a little preocuppied.

And last and most important, for the past few days I've been having some pain when I pee. When I start peeing it's ok, but right when I'm about to end it burns really bad, and once or twice it also cames with a little stomach ache, I've inspected myself in the mirror and everything seems fine, I'm not sure if this has something to do with the intercourse, maybe the vanilla or maybe even seawater cause we have been going to the beach the last couple of days.

Anyway as always thanks for the usefull information!

Posts: 15 | From: Spain | Registered: Mar 2012  |  IP: Logged | Report this post to a Moderator
coralee
Peer Ambassador
Member # 43628

Icon 1 posted      Profile for coralee         Edit/Delete Post 
Hi whathappensinspain, the pill can definitely have side effects, although how uncomfortable these side effects are depends on each person and also the particular brand of the pill they are using. You may find this article helpful:

http://www.scarleteen.com/birth_control_bingo_the_combination_pill

When you first start taking the pill, it can take some time to start working. As the article says,

"When you first start the pill, when it will be fully effective depends both on when you start it, as well as your own body chemistry. For most people who start the pill either on the first day of their period or the first Sunday after a period, any brand of combination pill will likely be effective after seven days of use, but here at Scarleteen, as many other credible sources suggest, we advise users to give their pills one full cycle before going without a backup to play it safe."

So if you are only interested in being on the pill for a month, it may not be especially useful.

"Douching" is washing inside the vagina. This is not good for you as it can irritate the vagina. Washing inside the vagina with any kind of soap can definitely irritate it and make you more prone to infections. (Washing your vulva/external genitals with mild soap is ok).

Pain when urinating is often a sign of a urinary tract infection. It is probably a good idea at this point for you to go to a doctor or clinic and get tested for a UTI. They will probably want a urine sample, and if you are diagnosed with a UTI you'll probably get a prescription for antibiotics. UTI's are pretty common and usually not dangerous, but untreated, they can get serious, so better to get tested sooner than later. This article may be helpful:

http://www.scarleteen.com/article/pink/dealing_with_utis

[ 06-15-2012, 07:48 PM: Message edited by: coralee ]

Posts: 143 | From: USA | Registered: Aug 2009  |  IP: Logged | Report this post to a Moderator
whathappensinspain
Neophyte
Member # 95344

Icon 1 posted      Profile for whathappensinspain     Send New Private Message       Edit/Delete Post 
Ok so I go back to my country until the 8th of july, should I go to a doctor here or back when I go home? I think the insurance may cover an UTI, I would just need to call them really soon since I have a long trip from the 19th of june to the 3rd of july
Posts: 15 | From: Spain | Registered: Mar 2012  |  IP: Logged | Report this post to a Moderator
coralee
Peer Ambassador
Member # 43628

Icon 1 posted      Profile for coralee         Edit/Delete Post 
You should definitely try to see a doctor within a week if you think you have symptoms of a UTI.
Posts: 143 | From: USA | Registered: Aug 2009  |  IP: Logged | Report this post to a Moderator
   

  New Poll   Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3